# SDR DXTA200702442

- Difficulty date: September 2, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N398QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600522
- Aircraft time: 7,206 hours, 5,984 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOTS RT BRAKE PEDAL IS SOFT.
